# SDR CA001207014

- Difficulty date: November 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8400105
- Condition: Failed
- Location: Nlg
- Part time: 22,765 hours, 25,574 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GROUND FAILED TO EXTEND WHEN GROUND SELECTED DOWN. RED NOSE GEAR LIGHT REMAINED ON. ALTERNATE EXTENSION COMPLETED. NOSE DRAG STRUT ACTUATOR REPLACED IN ACCORDANCE WITH MM 32-30-36. OPERATIONS CHECKED SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
